# SDR SWIA2019062546003

- Difficulty date: June 25, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 18,742 hours, 14,912 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Right Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT WINDOW CRACKED IN FLIGHT. COMPLIED WITH QRH. DESCENDED TO 13000 FT TO EQUALIZE PRESSURE. CONTINUED TO DESTINATION. EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT. FLT 4624.  REMOVED AND REPLACED RIGHT SIDE WINDOW IAW AMM.
